# SDR AALA20040784

- Difficulty date: July 28, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - EMERGENCY SEAT LIGHTS INOPERATIVE.  REPLACED TWO EACH POWER MODULES FOR EMERGENCY SEAT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
